I agree with the others, go see the doctor (radiologist?); however, I would not get overly concerned as it seems urinary dysfunction of some sort is common after brachy and is not long lasting. Here is a statement by the Prostate Cancer Foundation covering Urinary Dysfunction and Brachy:
"Urinary dysfunction following brachytherapy tends to be more severe initially. Over 70% of men have symptoms requiring pads or medication within six months after seed implantation, but the rate drops to 25% or less after two years and to under 10% by three years. However, 20-40% of men with normal urinary function at baseline will have persistently increased urinary symptoms 3 years after receiving brachytherapy."
Some more from the Prostate Cancer Foundation on possible treatments for radiation induced Urinary Dysfunction:
"Because the urinary symptoms following radiation therapy are irritative in nature, drugs that improve urinary flow are commonly used. Tamsulosin (Flomax), terazosin (Hytrin), and other alpha-blockers are typically instituted in all men following radiation therapy for at least a few weeks, and are gradually withdrawn as symptoms improve. Anticholinergic medications like tolterodine (Detrol) or solifenacin (Vesicare) can help treat irritative bladder symptoms as well."
Post Edited (RCS) : 7/1/2015 9:37:45 AM (GMT-6)